×

Symmetric measures on Cartesian products. (English) Zbl 0066.29604


MSC:

28Axx Classical measure theory
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] P. S. Alexandroff and H. Hopf, Topologie I. Die Grundlehren der mathematischen Wissenschaften, vol. XLV, Berlin, Springer, 1935.
[2] Paul Alexandroff and Paul Urysohn, Mémoire sur les espaces topologiques compacts, Verhandelingen der Koninklijke Akademie van Wetenschappen te Amsterdam, Afdeeling Natuurkunde (Eerste Sectie) vol. XIV, no. 1, Amsterdam, 1929.
[3] T. Bonnesen and W. Fenchel, Theorie der konvexen Körper, Ergebnisse der Mathematik und ihrer Grenzgebiete, Berlin, 1934. (Reprint, New York, Chelsea, 1948.) · Zbl 0008.07708
[4] N. Bourbaki, Eléments de mathématique. XV. Première partie: Les structures fondamentales de l’analyse. Livre V: Espaces vectoriels topologiques. Chapitre I: Espaces vectoriels topologiques sur un corps valué. Chapitre II: Ensembles convexes et espaces localement convexes, Actualités Sci. Ind., no. 1189, Herman & Cie, Paris, 1953 (French). · Zbl 0050.10703
[5] -, Éléments de mathématique. First part, Book VI, Intégration, Chapters I-IV, Actualités Scientifiques et Industrielles, no. 1175, Paris, Hermann, 1952.
[6] Harald Cramér, Mathematical methods of statistics, Princeton University Press, 1951. · Zbl 0044.33702
[7] J. L. Doob, Application of the theory of martingales, Le Calcul des Probabilités et ses Applications., Colloques Internationaux du Centre National de la Recherche Scientifique, no. 13, Centre National de la Recherche Scientifique, Paris, 1949, pp. 23 – 27 (French).
[8] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. · Zbl 0053.26802
[9] E. B. Dynkin, Classes of equivalent random quantities, Uspehi Matem. Nauk (N.S.) 8 (1953), no. 2(54), 125 – 130 (Russian).
[10] Bruno de Finetti, Funzione caratteristica di un fenomeno aleatorio, Atti della R. Accademia Nazionale dei Lincei, Ser. 6, Memorie, Classe di Scienze Fisiche, Matematiche e Naturali vol. 4 (1931) pp. 251-299.
[11] Bruno de Finetti, La prévision : ses lois logiques, ses sources subjectives, Ann. Inst. H. Poincaré 7 (1937), no. 1, 1 – 68 (French). · Zbl 0017.07602
[12] Maurice Fréchet, Les probabilités associées à un système d’événements compatibles et dépendants. II, Actualités Scientifiques et Industrielles, no. 942, Paris, Hermann, 1943.
[13] Jules Haag, Sur un problème général de probabilités et ses diverses applications, Proceedings of the International Congress of Mathematicians, Toronto, 1924, Toronto, 1928, pp. 659-674.
[14] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. · Zbl 0040.16802
[15] Felix Hausdorff, Grundzüge der Mengenlehre, Chelsea Publishing Company, New York, N. Y., 1949 (German). · Zbl 0041.02002
[16] Edwin Hewitt, Linear functionals on spaces of continuous functions, Fund. Math. 37 (1950), 161 – 189. · Zbl 0040.06401
[17] Edwin Hewitt and L. J. Savage, Bull. Amer. Math. Soc. Abstract 59-4-523.
[18] A. Ya. Hinčin, O klassah ekvivalentnyh sobytii, Doklady Akad. Nauk SSSR vol. 85 (1952) pp. 713-714.
[19] -, Sur les classes d’événements équivalents, Mat. Sbornik vol. 39 (1932) pp. 40-43.
[20] M. Krein and D. Milman, On extreme points of regular convex sets, Studia Math. 9 (1940), 133 – 138 (English., with Ukrainian summary). · Zbl 0063.03360
[21] L. H. Loomis, On the representation of \?-complete Boolean algebras, Bull. Amer. Math Soc. 53 (1947), 757 – 760. · Zbl 0033.01103
[22] John C. Oxtoby, Ergodic sets, Bull. Amer. Math. Soc. 58 (1952), 116 – 136. · Zbl 0046.11504
[23] B. J. Pettis, On integration in vector spaces, Trans. Amer. Math. Soc. 44 (1938), no. 2, 277 – 304. · Zbl 0019.41603
[24] Leonard J. Savage, The foundations of statistics, John Wiley & Sons, Inc., New York; Chapman & Hill, Ltd., London, 1954. · Zbl 0055.12604
[25] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), no. 3, 375 – 481. · Zbl 0017.13502
[26] M. H. Stone, The theory of representations for Boolean algebras, Trans. Amer. Math. Soc. 40 (1936), no. 1, 37 – 111. · Zbl 0014.34002
[27] Minoru Tomita, On the regularly convex hull of a set in a conjugate Banach space, Math. J. Okayama Univ. 3 (1954), 143 – 145. · Zbl 0055.10502
[28] Kôsaku Yosida and Edwin Hewitt, Finitely additive measures, Trans. Amer. Math. Soc. 72 (1952), 46 – 66. · Zbl 0046.05401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.